# SDR USAA20100824SB134

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT SEVERAL EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN SWITCHING FROM 'ON' TO 'ARMED'.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M1133.  OPERATIONAL CHECK NORMAL.
